# SDR WX0A2015082172829

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 39,644 hours, 24,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT STATION EMER LIGHTS INOPERATIVE.  CHECKED BATTERIES, CHECKED GOOD.  REPLACED POWER SUPPLY R5-27.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01 & WDM 33-51-11.
